Would you have Swelling of the ankles - feet - legs (Foot, leg, and ankle swelling) when you have Parkinson's disease?
Summary: Swelling of the ankles - feet - legs is found among people with Parkinson's disease, especially people who are male, 60+ old, also have Constipation, and take medication Azilect.
We study 6 people who have Swelling of the ankles - feet - legs (Foot, leg, and ankle swelling) and Parkinson's disease from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Parkinson's disease and Swelling of the ankles - feet - legs >>>
Parkinson's disease can be treated by Sinemet, Carbidopa And Levodopa, Azilect, Mirapex, Amantadine Hydrochloride, Requip Xl. (latest reports from 24,974 Parkinson's Disease patients)
Swelling of the ankles - feet - legs
Swelling of the ankles - feet - legs has been reported by people with high blood pressure, depression, high blood cholesterol, gastroesophageal reflux disease, hypothyroidism. (latest reports from 1,394 Swelling of the ankles - feet - legs patients)
On Jan, 16, 2015: 6 people who have parkinson's disease and Swelling Of The Ankles - Feet - Legs are studied.
Gender of people who have parkinson's disease and experienced Swelling of the ankles - feet - legs * :
|Swelling of the ankles - feet - legs||33.33%||66.67% |
Age of people who have parkinson's disease and experienced Swelling of the ankles - feet - legs * :
|Swelling of the ankles - feet - legs||0.00%||0.00%||0.00%||0.00%||16.67%||0.00%||33.33%||50.00% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Swelling of the ankles - feet - legs||0.00%||50.00%||33.33%||16.67% |
Top co-existing conditions for these people * :
- Constipation (1 people, 16.67%)
- Heart mri (1 people, 16.67%)
- Parkinsons (1 people, 16.67%)
- Vitamin d abnormal (1 people, 16.67%)
- Vitamin c and colds (1 people, 16.67%)
- Low thyroid (1 people, 16.67%)
- High blood pressure (1 people, 16.67%)
- Osteopenia (1 people, 16.67%)
- Narcolepsy (1 people, 16.67%)
- Cholesterol test (1 people, 16.67%)
Most common drugs used by these people * :
- Azilect (4 people, 66.67%)
- Vitamin d (1 people, 16.67%)
- Dietary fiber (1 people, 16.67%)
- Aspirin (1 people, 16.67%)
- Ropinirole hydrochloride (1 people, 16.67%)
- Vitamin c (1 people, 16.67%)
- Levothyroxine thyroid (1 people, 16.67%)
- Sinemet (1 people, 16.67%)
- Pramipexole dihydrochloride (1 people, 16.67%)
- Carbidopa and levodopa (1 people, 16.67%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Parkinson's Disease and Swelling Of The Ankles - Feet - Legs?
You are not alone! Join a mobile support group:
- support group for people who have Swelling Of The Ankles - Feet - Legs and Parkinson's disease
- support group for people who have Parkinson's disease
- support group for people who have Swelling Of The Ankles - Feet - Legs
Recent conversations of related support groups:
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Parkinson's disease, Swelling of the ankles - feet - legs
You may be interested at these reviews (Write a review):
- Avastin--swelling of leg and foot--macular degeneration (2 responses)
I had my first shot of Avastin for Macular Degeneration in April 2014. My left leg and foot began swelling so much that I was sent to the ER. Doctors thought it was another blood clot, but it was not.
This is December and the swelling is worse.
- Androgel for secondary hypogonadism
Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
- Muscle weakness while on accutane
I began taking Accutane end of 2013 and I'm just now finishing up my medication.
During the first month I noticed my hands swelling up, but I also noticed my knuckles lightened.
Where I considered my elbows to be ashy, the color lightened up and the skin became smooth. My body retained water and my skin looked like it had a glow.
My 2nd month it continued, the swelling only became prevalent during my 7 day period.
My nails, hair, and turnover of my skin increased by month 3+4
By month 5 my old hyper pigmentation had surfaced and my cystic acne, dissolved.
I was on depression medication, this is advised against, but I discussed with doctor to do a patient override. I had no issues with depression, or the medication making me feel anymore depressed at all. In fact, I continued on with absolutely no issues. I did notice one negative factor. This was more specific for me. I returned to do dancing again after being away from it in College years ago. My muscle density is already far less, but I pushed through and was able to gain strength. However, during the last few months (3-6) the Accutane did affect me strength.my muscles were fatigued far earlier than before and my strength/core balance felt less sustainable for long periods.
I have been given a hydroquinoin (sp?) cream @ 4% to help with the melasma/hyper pigmentation, however I may need laser to have my skin tone and complexion return to a more suitable color.
Overall, I'm happy with my cystic acne being gone. It was worth taking Tis and worked for that purpose.
- Sphingomonas paucimobilis: the worrisome infection
This is part two of my patient journal. I feel more pain and what feels like more symptoms. I was taking Ciprofloxacin for the infection but treatment did not work and my doctor has had me stop taking it.
For the past 5 days I have not had any sort of medication and there seems to be worsening symptoms. My doctor has sent me to a dermatologist but I have serious doubts on receiving proper treatment and I will have to wait a whole month for an appointment on a condition, that I have had for 4-5 months.
I feel this is ridiculous and frustrating that no one else on the entire internet seems to be going through the same thing I am. I struggle for answers and they are not found, and I grow more sick.
- Mother recovered significantly from confusion (1 response)
My very independent, active mother was diagnosed with Parkinson's (long over due, she did not have the common tremor but instead had issues with her gait).
She was already on Wellbutrin and Prozac because they thought her shuffling was muscle weakness due to inactivity caused by depression. Once properly diagnosed and under the treatment of a neurologist for Parkinson's she was prescribed Sinemet. Her ability to walk increased dramatically however she was extremely confused. She constantly wanted to go home even though she was. She would get angry with us if we tried to convince her otherwise. She confused family members with other people and thought very off the wall situations were occurring with them. The neurologist said she had common symptoms of senile dementia which can accompany Parkinson's patients. Due to a random ordered hearing/vertigo test, we were instructed to take her off of all her medications a week prior to the test. Because the sinemet was so difficult to get her to tolerate due to extreme nausea I did not take her off of it but I took her off everything else. Within four to five days of being off the depression medication which had been combined with the sinemet she had a 360 degree turnaround in her confusion. She was even able to tell me that she knew she was confused but could not reason herself out of it. It was an end to eight months of pure H**. If you have a family suffering confusion and symptoms of senility that is on Sinemet and also taking anti-depression medications, insist that they be weaned of the anti-depressants before you accept the senility diagnosis.
More reviews for: Parkinson's disease, Swelling of the ankles - feet - legs
Comments from related studies:
From this study (2 years ago):
I had swollen feet and ankles caused by dopamine agonist. Result ligamnet became over stretched and subluxation resulted. Simaet and then stalevo replaced dopamine agonist. Now ankles dwelling again rendering me immobile.
From this study (2 years ago):
i also take atenolol 50 mg twice daily for blood pressure
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.